# SDR NSVA2012051453900

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 33,005 hours, 38,234 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: False Activation
- Location: R Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT TAIL PIPE HOT LIGHT ILLUM FOR 1 SEC PER CREW DURING TAKEOFF.  LIGHT WENT OFF A SECOND LATER WITH NO OTHER INDICATION.  WEATHER WAS HEAVY RAIN.  REMOVED AND REPLACED RT TAIL PIPE, OPS CHECK GOOD.
